Help

Discussion in 'Fibromyalgia Main Forum' started by Kittykat, Jan 24, 2003.

  1. Kittykat

    Kittykat New Member

    I am currently taking Effexor XR 150mg...I have been taking it for about 2 full months now. I currently had to do a mail in to get my medican due to insurance. In the time of the mail in I ran out and had a hard time to get my GP to call it in. In other words I miss about three days of taking it. OH MY GOSH...the reaction was HORRIBLE!!!
    Since that I have started taking it but have a serious concern, what happend when I need to stop taking it and do I want to take a medican that had THAT major of an impact on my body. I was doing just as good on ELVIL and PROZAC, but for some reason my rhumy doesn't want me taking both of them at the same time.
    Anyone taking EFFEXOR XR 150mg, and have you had a reaction or stopped taking it at all.

    THanks
    Katrina
  2. jaster45

    jaster45 New Member

    many people here have great experience with this Effexor.Some will answer you soon,but in the mean time you may want to type in Effexor in the search boards and I am sure info.will come up!

    Jaster45
  3. Milo83

    Milo83 New Member

    I've been on Effexor since about '97, I started with the regular Effexor, but then changed to the XR..I take 150mg at breakfast and 75mg at lunch..I do not have any problems with it..Yes, I have heard that Effexor can be a real tough one to get off of..It really doesn't concern me too much right now, I take what I have to do feel better, and will deal with that aspect later if needed..Mine was orginally prescribed for my depression and I have suffered from depression through most of my adult life (now 49yrs) & know I will probably have to be on something the rest of my life..
    One dr. once asked me if I could feel when it was time for my next dose, I said no..So I guess he knows what it can do if you don't take it..I have already forgotten my lunch time dose, if I'm out and forget to put some in my purse, and then I just waited to my morning dose the next day without a problem..But that's only skipping a dose a day now and then..
    I know there are some that say they go through horrible withdrawals when trying to go off..Hopefully someone else will be along to confirm or tell their stories......
    Take Care.........Donna

[ advertisement ]